# SDR IXXA20211109080

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 82,800 hours, 36,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL "GEAR DISAGREE" EICAS AND MASTER CAUTION ACCOMPANIED BY "TAILSKID" EICAS. IAW B767 FAULT ISOLATION 32-20-FAULT TREE 806, CLEANED AND ENSURED THE INTEGRITY OF LANDING GEAR HANDLE. OPERATIONAL CHECK GOOD IAW B767 AMM 32-31-00. AIRCRAFT RELEASED TO SERVICE
